# SDR SWAA2022053101690

- Difficulty date: May 1, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 46,470 hours, 32,146 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 561BB
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 561BB TRAILING EDGE AROUND HOLES LT WING 2022-230715 / [01] TOOL USED HOT BONDER P/N: HCS9200B-AV; S/N: 18196126; DUE DATE: 24-FEB-23;[02] TOOL USED SCALE P/N: SCA-301; S/N: AE-412125; DUE DATE: 14-MAR-23.;[03] TOOL USED HOTBONDER P/N: HCS9200B-AV S/N: 18196126 DUE DATE: 24-FEB-23.;[04] TOOL USED: MULTIMETER P/N: FLUKE87 S/N: AE-23149 DUE DATE: 10-NOV-22.;[05] TOOL USED CALIPER P/N 500-197-30 S/N A21143423 DUE DATE 16/OCT/22.;[06] REPAIRED ACCESS PANEL 561BB TRAILING EDGE; LT WING IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGN OFFS BELOW.;[07] REPAIRED ACCESS PANEL 561BB TRAILING EDGE; LT WING IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10.
